Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Banach spaces with the $ 4.3.$ intersection property

Author: Ȧsvald Lima
Journal: Proc. Amer. Math. Soc. 80 (1980), 431-434
MSC: Primary 46B05; Secondary 52A35
MathSciNet review: 580998
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a finite-dimensional Banach space has the 4.3. intersection property if and only if it is isometric to an $ {l_\infty }$-sum of one- and two-dimensional spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05, 52A35

Retrieve articles in all journals with MSC: 46B05, 52A35

Additional Information

PII: S 0002-9939(1980)0580998-9
Keywords: n. k. intersection property, L-summands
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia